# SDR QXEA0000473

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND ENGINE NACELLE FIREWALL WAS CRACKED DIRECTLY BELOW FUEL PRESSURE LINE FIREWALL FITTING.  REPAIRED IAW HORIZON AIR EA 4-54-89, FOKKER SRM 51-31-01, SRM 51-31-05 AND SRM 51-30-2.
